# SDR FDEA2018080641916

- Difficulty date: August 4, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 80,810 hours, 17,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY SLOW TO ENGAGE AND START MOVING WITH THE ELECTRIC SWITCH.   WHEN USING EXTERIOR SWITCH, MOTOR AND OR  RELAY WAS CHATTERING.  REMOVED AND REPLACED THE L1 DOOR ACTUATOR IAW AMM 52-11-01-4. OPS CHECKED GOOD.
